# SDR SWIA200921377

- Difficulty date: March 28, 2009
- Submitted: April 10, 2009
- Operation: Air carrier
- Aircraft: N438SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7574
- Aircraft time: 20,015 hours, 15,354 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Damaged
- Location: Fuselage
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 4843 - MAJOR REPAIR REQUIRED DUE TO BIRD STRIKE.  REPAIRED PER REO.
